# SDR SWAA2022091517243

- Difficulty date: June 10, 2022
- Submitted: September 15, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,629 hours, 11,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Part number: M1672
- Condition: Inoperative
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT PATTERY PACK AT M1672 WILL NOT CHARGE / [01] REMOVED AND REPLACED BATTERY PACK M1672 PER AMM 33-51-06-960-805 STEPS 4. E. (1)-(5);[02] UPDATED PARTS INFORMATION;[03] CERTIFIED ITEM 1
